On Hurwitz numbers and Hodge integrals

Torsten Ekedahl, Sergei Lando, Michael Shapiro, Alek Vainshtein

Research output: Contribution to journalArticlepeer-review


In this paper we find an explicit formula for the number of topologically different ramified coverings C → CP1 (C is a compact Riemann surface of genus g) with only one complicated branching point in terms of Hodge integrals over the moduli space of genus g curves with marked points.

Original languageEnglish
Pages (from-to)1175-1180
Number of pages6
JournalComptes Rendus de l'Academie des Sciences - Series I: Mathematics
Issue number12
StatePublished - 15 Jun 1999

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'On Hurwitz numbers and Hodge integrals'. Together they form a unique fingerprint.

Cite this